MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CERCLAGE PASSER, DIVIDABLE FORCEPS, LARGE; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH CERCLAGE PASSER, DIVIDABLE FORCEPS, LARGE; MISC ORTHO SURGICAL INSTR
Catalog Number 03.221.011
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.Device is an instrument and is not implanted/explanted.Complainant device is not expected to be returned for manufacturer review/investigation, customer is retaining the product.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a misalignment occurred when combining two passers.No patient was involved.Concomitant devices reported: cerclage tunneling device (part # 03.221.002, lot # 8080042, quantity 1), cerclage tunneling device large (part # 03.221.004, lot # 8755104, quantity 1), trocar for cerclage passer (part # 03.221.003, lot # 8737916, quantity 1), trocar for cerclage passer (part # 03.221.003, lot # 8771249, quantity 1).This report is for one (1) cerclage passer, dividable forceps, large.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part number: 03.221.011, synthes lot number: 8264513: release to warehouse date: 24.Apr.2013, manufacturing site: (b)(4): no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The manufacturing documents were reviewed and no complaint related issues were found.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CERCLAGE PASSER, DIVIDABLE FORCEPS, LARGE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7201669
Report Number8030965-2018-50442
Device Sequence Number13666423
Product Code LXH
UDI-Device Identifier07611819880108
UDI-Public(01)07611819880108(10)8264513
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.221.011
Device Lot Number8264513
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer01/19/2018
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1